# SDR AALA201809139002

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 4,665 hours, 470 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323201916600
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COACH GALLEY OVEN NR 9 EMITTED A BURNING PLASTIC ODOR WHEN OPERATING.  REPLACED THE OVEN IAW AMM 25-32-00. OPS CHECKED GOOD.
